# SDR DALA2024090908798

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 ERA 620270-14AD ISSUED FOR REPAIR TO RH FORWARD DOOR CUTOUT, AFT LOWER SKIN REPAIR. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ERA 620270-14AD ISSUED FOR REPAIR TO RH FORWARD DOOR CUTOUT, AFT LOWER SKIN REPAIR. FOLLOW ON ACTION IS REQUIRED. (0539100)
